# SDR GTIA031047

- Difficulty date: December 20, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 982 - DEN - UPON ARRIVAL, FOUND FUEL LEAK AFT OF MAIN WHEEL.  REMOVED AND REPLACED AFT AUX BLADDER.  LEAK CHECK GOOD.  INSPECTED INSTALLATION OF AFT AUX TANK BLADDER AND FUEL DRAIN SHROUDS.  NO LEAKS NOTED.  (M)
